# SDR DHL2005741522

- Difficulty date: April 23, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 324 T CAP UPPER CORROSIONS.  FOUND CORROSION TO BE OUT OF LIMITS AT STA 324 "T" CAP UPPER AT BLR 48 AND BLR 20 AND BLL 32 IAW B727 SRM 53-10-1 FIG 5.  REMOVE STA 324 "T" CAP IAW B727 SRM 51-30-2.  FABRICATED OF NEW "T" CAP DIM 128" FROM BAC1505-100242 PO NR 5096102 IAW SRM 53-10-2 FIG 7. MAT. ID TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED NEW "T" CAP AT STA 324 IAW B727 SRM 51-30-2.
